Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 23, 2011, 6:17 PM EDT for 9 counties in Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 6:17 PM EDT (22:17 UTC)
- Expired
- Mar 23, 2011, 6:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Johnson County, KY, Knott County, KY, Letcher County, KY, Magoffin County, KY, Perry County, KY, Pike County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 38 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 6:32 PM EDT | TSTM WND DMG | 3 Wsw Prestonsburg, KY | A TREE WAS BLOWN DOWN ON A POWERLINE. |
| Mar 23, 6:45 PM EDT | HAIL 0.5 | Martin, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
578 WUUS53 KJKL 232217 SVRJKL KYC025-071-115-119-133-153-193-195-237-232245- /O.NEW.KJKL.SV.W.0022.110323T2217Z-110323T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 617 PM EDT WED MAR 23 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BREATHITT COUNTY IN SOUTHEAST KENTUCKY... FLOYD COUNTY IN SOUTHEAST KENTUCKY... EXTREME SOUTHWESTERN JOHNSON COUNTY IN NORTHEAST KENTUCKY... NORTHERN KNOTT COUNTY IN SOUTHEAST KENTUCKY... EXTREME NORTH CENTRAL LETCHER COUNTY IN SOUTHEAST KENTUCKY... MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY... NORTH CENTRAL PERRY COUNTY IN SOUTHEAST KENTUCKY... NORTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY... EXTREME SOUTHEASTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 645 PM EDT * AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SIKES...OR 7 MILES EAST OF JACKSON...AND MOVING EAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... SALYERSVILLE...HINDMAN...PRESTONSBURG...SIKES...CUTUNO... ROUSSEAU...DALE...ROWDY...EPSON...CORNELIA...GUAGE...NOBLE... SEILTZ...HAGER...CAMP LEWIS...EUGENE...LUNAH...BETHANNA...OVA AND KERNIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EASTERN KENTUCKY. LAT...LON 3766 8252 3725 8273 3747 8344 3779 8320 TIME...MOT...LOC 2217Z 268DEG 48KT 3754 8326 WIND...HAIL 60MPH 1.50IN $$
1 follow-up statement
294 WWUS53 KJKL 232237 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 637 PM EDT WED MAR 23 2011 KYC237-232247- /O.CAN.KJKL.SV.W.0022.000000T0000Z-110323T2245Z/ WOLFE KY- 637 PM EDT WED MAR 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN WOLFE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3773 8287 3766 8252 3725 8273 3747 8344 TIME...MOT...LOC 2237Z 282DEG 60KT 3750 8287 $$ KYC025-071-115-119-133-153-193-195-232245- /O.CON.KJKL.SV.W.0022.000000T0000Z-110323T2245Z/ JOHNSON KY-MAGOFFIN KY-FLOYD KY-PIKE KY-BREATHITT KY-KNOTT KY- PERRY KY-LETCHER KY- 637 PM EDT WED MAR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL LETCHER...NORTH CENTRAL PERRY...NORTHERN KNOTT...EAST CENTRAL BREATHITT...NORTHWESTERN PIKE...FLOYD...SOUTHEASTERN MAGOFFIN AND EXTREME SOUTH CENTRAL JOHNSON COUNTIES UNTIL 645 PM EDT... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MID...OR 13 MILES NORTHEAST OF HINDMAN...MOVING EAST AT 70 MPH. LOCATIONS IMPACTED INCLUDE... PRESTONSBURG...LARKSLANE...HUEYSVILLE...BOSCO...DOCK...CLIFF... PIPPA PASSES...BETTY...GARRET...PORTER JUNCTION...HOLLYBUSH... EASTERN...ESTILL...LANGLEY...GLO...WAYLAND...LANCER...ALPHORETTA... RAVEN AND MARTIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3773 8287 3766 8252 3725 8273 3747 8344 TIME...MOT...LOC 2237Z 282DEG 60KT 3750 8287 WIND...HAIL 60MPH 1.50IN $$ DUSTY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:49 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 23, 2:49 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 249 PM EDT WED MAR 23 2011 .SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED LINE OF THUNDERSTORMS HAS FIRED ALONG AND AHEAD OF A FRONTAL BOUNDARY CURRENTLY MOVING INTO THE SOUTHERN OHIO VALLEY...EXTENDING FROM ROUGHLY NORTH WEBSTER IN INDIANA SOUTHWEST TO LITTLE ROCK AR. SEVERAL LINE SEGMENTS...CLUSTERS OF THUNDERSTORMS HAVE DEVELOPED WELL AHEAD OF THE FRONT. CONSEQUENTLY EASTERN KENTUCKY WILL BE UNDER THE THREAT OF SEVERE THUNDERSTORMS INTO THE EVENING HOURS...AND A TORNADO WATCH HAS BEEN ISSUED UNTIL 9 PM. HAIL AND DAMAGING WINDS WILL BE THE BIGGEST THREAT...BUT A TORNADO OR TWO CAN NOT BE RULED OUT. COLDER AIR WILL RUSH IN LATE TONIGHT...AND INTO THE EARLY MORNING HOURS OF THURSDAY. DEPENDING ON HOW FAST THE COLD AIR GETS INTO THE AREA AND HOW LONG SHOWERS LINGER...WE COULD SEE A CHANGE OVER TO SOME LIGHT SNOW SHOWERS BY THURSDAY MORNING. FOR THE FORECAST WENT AHEAD AND INCLUDED A MIX OF RAIN AND SNOW SHOWERS EARLY THURSDAY MORNING AS SHOWERS TAPER OFF. HOWEVER...THERE WILL BE NO SNOW ACCUMULATION. FOR TEMPS...GENERALLY USED A BLEND OF THE LATEST MODEL GUIDANCE WITH INHERITED TEMPS...MORE TO CAPTURE THE TRENDS THAN ANYTHING ELSE. EXPECT FOR THE OUR BLUEGRASS COUNTIES WHERE SOME PARTIAL CLEARING SHOULD HELP RAISE AFTERNOON TEMPS...EXPECT FAIRLY STEADY TO FALLING TEMPS THROUGH THE DAY THURSDAY. .LONG TERM.../THURSDAY NIGHT THROUGH WEDNESDAY/...UPDATED THERE IS OVERALL BASIC AGREEMENT IN THE MODELS THAT THE WEATHER PATTERN FROM THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK WILL BE ACTIVE. CONSENSUS IS THAT WE WILL BE IN A COOLER AND WETTER PATTERN WITH TEMPERATURES BELOW NORMAL. HOWEVER...THERE IS CONSIDERABLE VARIABILITY IN THE DETAILS AND THIS INCREASES UNCERTAINTY IN THE DETAILS OF THE FORECAST. THE FRONT WHICH WILL SWING THROUGH THE AREA TONIGHT WILL MOVE WELL TO OUR SOUTH...BUT WILL MOVE BACK NORTH AS A WARM FRONT AND BE IN THE VICINITY OF THE NORTHERN GULF COAST STATES OR TN VALLEY BY FRIDAY NIGHT. WAVE WILL MOVE EAST ALONG FRONT BRINGING A CHANCE OF RAIN FOR THE WEEKEND. THE STRENGTH OF THIS WAVE IS UNCERTAIN...AND THUS THE CHANCES OF RAIN AND AMOUNTS OF RAIN ARE UNCERTAIN. FOR NOW WILL BRING A SLIGHT CHANCE OF RAIN TO OUR SOUTHERN FORECAST AREA ON FRIDAY...WITH CHANCES FOR THE ENTIRE AREA OVER THE WEEKEND. WILL THEN GO WITH A DRY FORECAST FOR SUNDAY NIGHT...BUT THEN BRING CHANCES OF RAIN BACK FOR EARLY NEXT WEEK AS ANOTHER WAVE MOVES EAST. THERE IS EVEN MORE UNCERTAINTY WITH THIS NEXT SYSTEM...AS THE 00Z ECMWF POINTS TOWARDS THIS AS THE MOST POTENT OF THE SYSTEMS TO AFFECT US OVER THE NEXT WEEK...BUT THE 12Z GFS IS DOWNPLAYING THIS. IN EITHER CASE WILL NEED TO CARRY CHANCE PROBABILITIES FOR MONDAY AND TUESDAY WITH ONLY A SLIGHT CHANCE IN NORTHEAST AREAS ON WEDNESDAY. && .AVIATION.../18Z TO 18Z/ GUSTY SURFACE WINDS WILL PERSIST AT THE TERMINAL LOCATIONS THROUGHOUT THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE FIRST COUPLE HOURS OF THE TAF PERIOD AND CONTINUE TO AFFECT EASTERN KENTUCKY THROUGH AT LEAST 02Z. THESE THUNDERSTORMS WILL BRING STRONG GUSTY WINDS OVER 30KTS AND IFR VISIBILITIES TO THE AREA UNTIL STORMS MOVE COMPLETELY OUT OF THE AREA AFTER 06Z. AFTER 06Z...IFR TO MVFR CIGS LIKELY TO LINGER THROUGH THE END OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...RAY LONG TERM...SBH AVIATION...MACZKO
Hazardous weather outlook, Mar 23, 4:07 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 407 PM EDT WED MAR 23 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 407 PM EDT WED MAR 23 2011 ...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. THE MAIN THREATS WITH THE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WHERE SHOWERS LINGER IN FAR SOUTHEAST KENTUCKY EARLY THURSDAY...A FEW SNOW FLAKES MAY MIX IN WITH THE RAIN. IF SNOW MIXES WITH THE RAIN THERE WILL BE NO ACCUMULATION. TEMPERATURES WILL FALL BELOW FREEZING THURSDAY NIGHT...AND SOME AREAS WILL HAVE FROST. .SPOTTER INFORMATION STATEMENT... THIS EVENING...SPOTTERS ARE REQUESTED TO REPORT ANY HAIL OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE. SBH
In the hours before
Local storm report, Mar 23, 5:55 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
555 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 6 N INEZ 37.95N 82.54W
03/23/2011 MARTIN KY EMERGENCY MNGR
TWO TREES UPROOTED. ALSO NICKEL SIZED HAIL.
0548 PM TSTM WND DMG TOMAHAWK 37.87N 82.59W
03/23/2011 MARTIN KY EMERGENCY MNGR
ONE TREE UPROOTED. ALSO DIME SIZED HAIL.
0548 PM TSTM WND DMG MILO 37.91N 82.56W
03/23/2011 MARTIN KY EMERGENCY MNGR
ONE TREE BLOCKING ROAD.
&&
JCARICOLocal storm report, Mar 23, 5:57 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
557 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG MILO 37.91N 82.56W
03/23/2011 MARTIN KY EMERGENCY MNGR
ONE DOWNED TREE BLOCKING ROAD.
&&
JCARICOLocal storm report, Mar 23, 5:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
558 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL WEST LIBERTY 37.91N 83.27W
03/23/2011 E1.00 INCH MORGAN KY PUBLIC
&&
JCARICOLocal storm report, Mar 23, 6:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL CANNEL CITY 37.79N 83.28W
03/23/2011 E0.25 INCH MORGAN KY TRAINED SPOTTER
TRAMPOLINE ALSO FLIPPED OVER.
&&
JCARICOLocal storm report, Mar 23, 6:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
601 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL WEST LIBERTY 37.91N 83.27W
03/23/2011 E1.00 INCH MORGAN KY PUBLIC
&&
JCARICOLocal storm report, Mar 23, 6:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
616 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL JACKSON 37.56N 83.38W
03/23/2011 E1.75 INCH BREATHITT KY FIRE DEPT/RESCUE
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:38 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more | 37 min |
| Mar 23, 2:49 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 26 min |
| Mar 23, 3:07 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 23 min |
| Mar 23, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more | 33 min |
| Mar 23, 4:44 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Magoffin, Menifee, Morgan | 31 min |
| Mar 23, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery, Morgan, Powell, Wolfe | 34 min |
| Mar 23, 5:10 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 35 min |
| Mar 23, 5:11 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Powell and 1 more | 4 hr |
| Mar 23, 5:39 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 36 min |
| Mar 23, 5:46 PM EDT | Tornado Warning | JKL | Pulaski | 29 min |
| Mar 23, 5:50 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Magoffin, Wolfe | 25 min |
| Mar 23, 6:04 PM EDT | Tornado Warning | JKL | Laurel, Pulaski, Rockcastle | 26 min |
| Mar 23, 6:28 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle | 32 min |
| Mar 23, 6:36 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Leslie, Owsley, Perry | 24 min |
| Mar 23, 6:55 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Leslie | 35 min |
| Mar 23, 7:50 PM EDT | Flash Flood Warning | JKL | Harlan, Leslie | 73 min |
| Mar 23, 7:59 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.